# SDR DALA2019032602025

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 83,147 hours, 36,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 671 DOOR 1R EMERGENCY EXIT IDENTIFIER LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY M730 PER AMM 33-51. OPS CK GOOD. (3009641)
